CureZone   Log On   Join
Re: Xanex withdrawl while still using it?? HELP
 
mrnc Views: 2,699
Published: 15 years ago
 
This is a reply to # 770,557

Re: Xanex withdrawl while still using it?? HELP


Have you had your neurotransmitters tested? My son suffered from panick attacks for a year and a half. His heart felt like it was going to jump out of his chest everytime we left the house and went to an unfamilure place. I did not want to medicate a 10 year old so I kept him home most of the time untill we could figure out what was going on. I finally found a doctor who told me most of these problems are brought on by an imbalance with the neurotransmitters. We found he had very low serotonin and VERY high Norepinephrine. High norepinephrine can cause unexplained anxiety and panick attacks. I wanted to go the natural route so I gave my son 5-htp and within a couple weeks he wanted to go to the store with me and asked to go to the park! You might want to look into getting tested. It's just a urine test and it can explain alot what is going on with you and hopefully you can get off the xanax with all the side effects.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.984 sec, (1)